# SDR IXXA07SMN163S

- Difficulty date: June 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Misrepaired
- Location: Bs 235 L21l
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT LONGERON 21 LEFT AT FS 235 MAIN CARGO DOOR LOWER AFT SILL TO AFT JAMB CORNER.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA REPAIR PARTS.  INSTALLED REPAIR PART FROM STATION FS 120.000 TO STATION FS 280.000 IAW DC-8 SRM 51-3-0, DC-8 SRM 51-3-1, FORM FAA 8100-9 DATED 07-27-07, BOEING MESSAGE NUMBER 1-41443541-4 DATED 07-16-07, MESSAGE NUMBER 1-441363702-5 DATED 07-27-07, SERVICE BULLETIN  DC8-53-079 REV 2, DRAWING DOUGLAS NUMBER SR08530027, SEMAN DRAWING NUMBER ED 4569-2, ROD SKETCH JCTO4203, DC8 SRM 51-1-21, 51-1-20D, DC8 NDT SPM PAR
